A note on the properties of some time varying bilinear models
AbstractIn this note, a sufficient condition is given for the existence and uniqueness of a stable causal solution for bilinear time series with time-varying coefficients; also some conditions for invertibility and the optimal prediction procedure are given. The notions of controllability, observability and minimality are discussed.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 58 (2002)
Issue (Month): 4 (July)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Marc Hallin, 1986. "Nonstationary q-dependent processes and time-varying moving average models: invertibility properties and the forecasting problem," ULB Institutional Repository 2013/2005, ULB -- Universite Libre de Bruxelles.
- Pham, Dinh Tuan, 1985. "Bilinear markovian representation and bilinear models," Stochastic Processes and their Applications, Elsevier, vol. 20(2), pages 295-306, September.
- Bibi, Abdelouahab & Ringo Ho, Moon-ho, 2004. "Properties of some bilinear models with periodic regime switching," Statistics & Probability Letters, Elsevier, vol. 69(3), pages 221-231, September.
- Bibi, Abdelouahab, 2005. "A note on the stability and causality of general time-dependent bilinear models," Statistics & Probability Letters, Elsevier, vol. 73(2), pages 131-138, June.
If references are entirely missing, you can add them using this form.